Jump to content
Important Survey - Please Participate ×

Interdose Withdrawal?


[ai...]

Recommended Posts

Hi BBs,

 

Just wondering if what I'm experiencing is interdose withdrawal, or withdrawal or what? Every morning I wake depressed which can quickly turn to anxiety if I allow my thoughts to run away with me. Through the morning my anxiety and depression go up and down...along with a variety of emotional symptoms. As lunchtime nears, I feel the bad feelings dissipate and feel much better as the day wears on. In the evening, I feel human again and actually enjoy the night. This emotional rollercoaster is maddening! I take my tapered dose of Restoril between 9 and 10 every night and when I wake between 1 and 3 am, I take my 50 mg dose of Trazodone to help get back to sleep. I'm taking such a low dose of Restoril (equivalent to 2 mg V), it just seems to be interdose withdrawal. Would it help if I tapered quicker? Or just leave well enough alone?

 

Please any help? Thanks so much....  XXOO

Link to comment
Share on other sites

I see that you haven't gotten a response.

Maybe you could post the "question Restoril Trazodone", so people familiar with those will see your question?

 

 

Link to comment
Share on other sites

Hi BBs,w

Just wondering if what I'm experiencing is interdose withdrawal, or withdrawal or what? Every morning I wake depressed which can quickly turn to anxiety if I allow my thoughts to run away with me. Through the morning my anxiety and depression go up and down...along with a variety of emotional symptoms. As lunchtime nears, I feel the bad feelings dissipate and feel much better as the day wears on. In the evening, I feel human again and actually enjoy the night. This emotional rollercoaster is maddening! I take my tapered dose of Restoril between 9 and 10 every night and when I wake between 1 and 3 am, I take my 50 mg dose of Trazodone to help get back to sleep. I'm taking such a low dose of Restoril (equivalent to 2 mg V), it just seems to be interdose withdrawal. Would it help if I tapered quicker? Or just leave well enough alone?

 

Please any help? Thanks so much....   XXOO

what you are discribing is classic w/d symptoms and maybe interdose because .....restoril  is a relatively short acting benzo and is harder to taper from...not sure why you would have switched to restoril from klonopin ..insomnia  or not... i think you would have had been better off just tapering from klonopin. that being said it doesn't sound like your sx's are so intense that you can't function , so i would continue on with your taper...you might try splitting up your dose during the day to help prevent interdose wd....
Link to comment
Share on other sites

It's just withdrawal in my opinion. This is very common as adrenal levels peak in the morning and level off as the day goes on. I still have this at almost six months off so it's definitely not interdose for me :)

 

During my taper I did split my doses into two - one in the morning, one before bed - to avoid interdose. At the very end I changed to once a day and honestly didn't notice any difference.

 

HOpe this helps, and I hope you feel better soon.  :thumbsup:

 

Jeff M.

Link to comment
Share on other sites

Thanks healthybodyandmind.

 

1after909: Didnt know I was in withdrawal from Klonipin in '08 until this past summer when I figured everything out. Was prescribed Restoril for the insomnia...none of the docs ever thought of withdrawal, not even the s leep doc. Thanks so much for your help.

 

floydhead86: Thanks so for your thoughts and encouragement. I've decided to continue as planned with my slow taper since I have to work...your input was really helpful.

 

Thanks again to all of you! XXOO

Link to comment
Share on other sites

×
×
  • Create New...